It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Increase BP for no reason?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-05-2008, 10:58 AM   #1
    sharon88
    Newbie
    (female)
     
    sharon88's Avatar
     
    Join Date: Apr 2007
    Location: Escondido,CA
    Posts: 1
    sharon88 HB User
    Unhappy Increase BP for no reason?

    I had an increase in my blood pressure yesterday. I am on my menstrual period,now i dont know if that has anything to do with it,but i went to the bathroom,and my blood pressure rose.I could notice something was going on cause i looked in the mirror and my eyes were greatly dilated.And i was shaking and didnt feel good.I am on two blood pressure medications. Atenolol
    and Hydrochlorothiazide. After a while,my blood pressure did gradually go back down to a more reasonable level. But it is a scary feeling when i think gee,am i going to have a stroke or something? Luckily it doesnt happen very often but sometimes out of the blue it will.

    Last edited by mod-anon; 06-06-2008 at 12:07 PM. Reason: starting a new thread with this post.

     
    Sponsors Lightbulb
       
    Old 06-05-2008, 01:53 PM   #2
    famnd
    Senior Veteran
    (female)
     
    famnd's Avatar
     
    Join Date: Mar 2007
    Location: us
    Posts: 1,693
    famnd HB User
    Re: increase of bp for no reason?

    Sharon,

    If you were straining to have a bowel movement, then that could cause your b/p to rise. Eating 3-5 serving of vegetables, 2 servings of fruit, exercising daily, & drinking at least 8 (8oz) of fluid a day will help prevent constipation. HCTZ can cause constipation since it is a diuretic which takes a lot of fluid out of your body. Hope that doesn't have again as I know it is scary. Fam

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    why would heart rate increase for no reason at all? LittleOne777 Heart Disorders 2 02-26-2008 07:33 PM
    temperature increase when pregnant ???? Lyndsay85 Trying to Conceive (TTC) 1 06-18-2007 07:06 AM
    Help! Should I suggest that my doctor increase my Synthroid dosage? Sadie66 Thyroid Disorders 9 12-07-2006 04:17 PM
    Increase Cortef for PMS? ChristyE Addison's Disease 2 05-17-2005 01:42 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:33 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!